The density of algebraic points on certain pfaffian surfaces

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

JONES, Gareth O., Margaret THOMAS, 2011. The density of algebraic points on certain pfaffian surfaces. In: The Quarterly Journal of Mathematics. 63(3), pp. 637-651. ISSN 0033-5606. Available under: doi: 10.1093/qmath/har011

@article{Jones2011densi-17165, title={The density of algebraic points on certain pfaffian surfaces}, year={2011}, doi={10.1093/qmath/har011}, number={3}, volume={63}, issn={0033-5606}, journal={The Quarterly Journal of Mathematics}, pages={637--651}, author={Jones, Gareth O. and Thomas, Margaret} }

<rdf:RDF xmlns:dcterms="" xmlns:dc="" xmlns:rdf="" xmlns:bibo="" xmlns:dspace="" xmlns:foaf="" xmlns:void="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dcterms:issued>2011</dcterms:issued> <dspace:isPartOfCollection rdf:resource=""/> <dc:language>eng</dc:language> <dcterms:available rdf:datatype="">2011-11-29T15:16:52Z</dcterms:available> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:bibliographicCitation>Publ. in: Quarterly Journal of Mathematics ; 63 (2012), 3. - S. 637-651</dcterms:bibliographicCitation> <dc:creator>Thomas, Margaret</dc:creator> <dspace:isPartOfCollection rdf:resource=""/> <dcterms:title>The density of algebraic points on certain pfaffian surfaces</dcterms:title> <dcterms:abstract xml:lang="eng">We prove some instances of Wilkie's conjecture on the density of rational points on sets definable in the real exponential field. In particular, we prove that this conjecture is true for surfaces defined using restricted exponentiation, and that it is true for a general Pfaffian surface provided that the surface admits a certain kind of parameterization.</dcterms:abstract> <dc:rights>terms-of-use</dc:rights> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:date rdf:datatype="">2011-11-29T15:16:52Z</dc:date> <dc:contributor>Jones, Gareth O.</dc:contributor> <dcterms:rights rdf:resource=""/> <dcterms:isPartOf rdf:resource=""/> <dc:contributor>Thomas, Margaret</dc:contributor> <dcterms:isPartOf rdf:resource=""/> <bibo:uri rdf:resource=""/> <dc:creator>Jones, Gareth O.</dc:creator> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


My Account